UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Ran Wang, Lihu Xu. Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions[J]. Stochastic processes and their applications, 2018, 128(5), 1772-1796.
Authors:  Ran Wang;  Lihu Xu
Favorite | TC[WOS]:13 TC[Scopus]:13  IF:1.1/1.4 | Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
Asymptotics for stochastic reaction–diffusion equation driven by subordinate Brownian motion Journal article
Wang,Ran, Xu,Lihu. Asymptotics for stochastic reaction–diffusion equation driven by subordinate Brownian motion[J]. Stochastic Processes and their Applications, 2018, 128(5), 1772-1796.
Authors:  Wang,Ran;  Xu,Lihu
Favorite | TC[WOS]:13 TC[Scopus]:13  IF:1.1/1.4 | Submit date:2021/03/11
Large Deviation Principle  Occupation Measure  Stochastic Reaction–diffusion Equation  Subordinate Brownian Motions  
Finite time blowup of the stochastic shadow gierer-meinhardt system Journal article
Li,Fang, Xu,Lihu. Finite time blowup of the stochastic shadow gierer-meinhardt system[J]. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 2015, 20.
Authors:  Li,Fang;  Xu,Lihu
Favorite | TC[WOS]:7 TC[Scopus]:8  IF:0.5/0.7 | Submit date:2019/06/03
Brownian Motions  Finite Time Blowup  Itô Formula  Stochastic Shadow Gierer-meinhardt System